Does yogurt to treat vaginal infection cause side effects?

I heard yogurt is being used by women to treat things like thrush, and was advised to dip a tampon in yogurt and stick it up in the vagina, let it stay there but not over 4 hrs, just as with any tampon used.

Well, I had it in there for just 2 hours and I started to feel this throbbing headache, and my tongue started to feel "numb", there is this wierd taste (kind of septic-like)…it still is now, even with the tampon off for 5 hours. I don't have a headache anymore.

Btw I'm not sensitive to tampons, have been using them for several years.

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • side effects of yogurt in vagina
  • are there negative dide effects to yogurtin the vagina
  • Side effects of inserting yogurt vaginally
  • side effects of yogurt tampon
  • yogurt effect the vagina
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

5 Responses to Does yogurt to treat vaginal infection cause side effects?

  1. ?Love? says:

    I've heard to use it on outside only.

  2. YaboiLik says:

    The yogurt thing is very kinky..
    But the other stuff is nasty

  3. jessicatie2008 says:

    well hun thrush is typically infants yeast infection and they usually get it in their mouth, and the yogurt thing is if you feel a yeast infection coming on you can usually stop it by eating a couple of cups of yogurt, never heard of putting it on a tampon…….. Your not suppose to put things like that in their thats why lubes are made only things for that purpose go in their… I would ask your doctor but you should be fine prob just messed up the ph and normal bacteria in the vagina, take a bath, EAT some yogurt and relax… next time consult a doc! They have tons of over the counter stuff for yeast infections and doc can prescribe a pill to eat or insert that works in as little as 1-2 days!

  4. Replace says:

    The yogurt is quite effective if you just eat it (every day for 3-5 days).

    Small wonder you are having problems if you are inserting strange things into your vagina. Perhaps that is how/why you developed a "condition" in the first place.

  5. Larkin L says:

    I hope it was Unsweetened yogurt as sugar feeds yeast. Not sure about your side effects, could be unrelated. You should see a doctor.

Leave a Reply